# SDR SWAA2022082938698

- Difficulty date: August 4, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 52,647 hours, 31,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND STR 19L FWD CARGO COMPARTMENT 2022-423254 / [01] REPLACED GUSSET AND FASTENERS LOCATED BS500D; STRINGER 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 143A7902 REV -  SEE INDIVIDUAL SIGNOFF;[02] REPLACED GUSSET AND FASTENERS LOCATED BS500D; STRINGER 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 143A7902 REV -  SEE INDIVIDUAL SIGNOFF AS RII.
